Approximate Solutions of the Generalized Two-Dimensional Fractional Partial Integro-Differential Equations

  • Fadhel S Fadhel Department of Mathematics and Computer Applications, College of Science, Al-Nahrain University, Baghdad-Iraq.
  • Batool I Asker Department of Mathematics and Computer Applications, College of Science, Al-Nahrain University, Baghdad-Iraq.
Keywords: Fractional order (FO), Fractional partial integro-differential equation (FPIDE), variation iteration method (VIM)

Abstract

In this article, the existence’ and uniqueness’ theorem of the solution of the generalized two dimensional ‘fractional’ partial integro-differential equations (2DFPIDEs) have been proved. Then, the sequence of approximate solutions of the generalized 2DFPIDEs employing the variational iteration method (VIM) had been derived and proved and then we prove its convergence to the exact solution. Finally, illustrative examples are simulated using computer software Mathcad 15 and then a comparison between the approximate results and ‘the exact solution are given’, which discover its competence.

Published
2019-07-01
How to Cite
Fadhel, F. S., & Asker, B. I. (2019). Approximate Solutions of the Generalized Two-Dimensional Fractional Partial Integro-Differential Equations. Al-Nahrain Journal of Science, 22(2), 59-67. Retrieved from http://anjs.edu.iq/index.php/anjs/article/view/2132
Section
Articles